Multiple homoclinic orbits for a class of conservative systems
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993), pp. 177-194
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1993__89__177_0,
author = {Ambrosetti, Antonio and Coti Zelati, Vittorio},
title = {Multiple homoclinic orbits for a class of conservative systems},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {177--194},
year = {1993},
publisher = {Seminario Matematico of the University of Padua},
volume = {89},
mrnumber = {1229052},
zbl = {0806.58018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1993__89__177_0/}
}
TY - JOUR AU - Ambrosetti, Antonio AU - Coti Zelati, Vittorio TI - Multiple homoclinic orbits for a class of conservative systems JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1993 SP - 177 EP - 194 VL - 89 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1993__89__177_0/ LA - en ID - RSMUP_1993__89__177_0 ER -
%0 Journal Article %A Ambrosetti, Antonio %A Coti Zelati, Vittorio %T Multiple homoclinic orbits for a class of conservative systems %J Rendiconti del Seminario Matematico della Università di Padova %D 1993 %P 177-194 %V 89 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1993__89__177_0/ %G en %F RSMUP_1993__89__177_0
Ambrosetti, Antonio; Coti Zelati, Vittorio. Multiple homoclinic orbits for a class of conservative systems. Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993), pp. 177-194. http://geodesic.mathdoc.fr/item/RSMUP_1993__89__177_0/
